Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

HGH Fake or real??

Mad Matt

New member
Kilo Klub Member
Joined
Aug 9, 2010
Messages
1,061
Im new here but loving the site already..

Im a member on a number of other boards so some may know me from those...

There seems to be much talk of late concerning the authenticity of Chinese gh. Many people being tested with poor results or continue to be bloated after months on gh.

However my main concern is the gh i have purchased, that being 800ius of Glotropin...

I started taking it about two months ago,l started off with 2ius ed 5/7. After a few weeks the only thing i noticed was the fact that i felt a little sleepy during the day.. So i upped the dose to 4ius ed 7/7, within a few weeks i became very bloated and my hands became numb especially in the mornings. Again after a few weeks the bloat started to go however the pain in my wrists was just to much, i had a choice, stop training or stop the gh. My blood pressure had also gone up dangerously, 180/100. So i stopped..

So my question is this, has anyone else experienced these kind of sides? Do these sides sound normal or extreme. Was i wrong to stop my gh or should i have reduced my dose and continued???

Btw my glotropin seems real, it has all the security seals and authenticity codes check out.

Thanks for your help and thoughts...
 

123cctv

Banned
Joined
Apr 4, 2009
Messages
745
So my question is this, has anyone else experienced these kind of sides? Do these sides sound normal or extreme. Was i wrong to stop my gh or should i have reduced my dose and continued???
You want sides such as you described - that shows you it's real. ALL Legit, even USA GH manufacturers list sides such as you're describing. Thankfully these sides are dosage dependant -- meaning I suggest you should stop (perhaps for a week) then restart but at a very slow rate and low dosage, say 1IU EOD and increase slowly from there.

In a nut shell, you want your GH to be able to promote sides IF you were to dose higher, though in the end, do not dose at a rate such as that or your GH will lose it's effectiveness. Note your body will adapt, as you've already experienced via the lost the water retention. Bottom line - keep your body sensitive to it, dosing just under the amount that produces sides.

I trust this all makes sense. :)
 

Mad Matt

New member
Kilo Klub Member
Joined
Aug 9, 2010
Messages
1,061
You want sides such as you described - that shows you it's real. ALL Legit, even USA GH manufacturers list sides such as you're describing. Thankfully these sides are dosage dependant -- meaning I suggest you should stop (perhaps for a week) then restart but at a very slow rate and low dosage, say 1IU EOD and increase slowly from there.

In a nut shell, you want your GH to be able to promote sides IF you were to dose higher, though in the end, do not dose at a rate such as that or your GH will lose it's effectiveness. Note your body will adapt, as you've already experienced via the lost the water retention. Bottom line - keep your body sensitive to it, dosing just under the amount that produces sides.
I trust this all makes sense. :)
Thanks mate, and yes this makes sense..

My issue stems from the fact that ive never tried pharma grade gh, so i have nothing to compare. Talking to many people i know they give the impression that these sides are far to extreme for gh, and im talking about people who have been using pharma gh for sometime..

There are a number of people that i know suspect the Chinese may not be selling us what we believe to be gh. The sides that gh give can easily be mimicked and since most the gh we get from there comes from ugl's and the costs of making gh then i just wouldnt be surprised to find that what i have isnt gh... Remember China is the counterfeit capital of the world, people caught making real gh in ugl's face execution...

This said im going to start my gh again and follow your advice, although i will start at 2ius ed as i was fine when running it at that dose before...

Thanks for your time..
 

123cctv

Banned
Joined
Apr 4, 2009
Messages
745
Talking to many people i know they give the impression that these sides are far to extreme for gh, and im talking about people who have been using pharma gh for sometime..
Not to speak up for anyone else on this board, but I can tell you there are countless GH users on this board that have complained such as you - suffering similar symptoms at low dosages (2IU ED) or the like.

When someone complains of pains in the wrist, hands going numb, water rention, feet swelling, these sides are at least a similar reaction to over dosing GH. In fact, they are the result of too much IGF-1 (which I'm sure you know GH causes the liver to secrete). Here's a quotation taken from the "PHARMACY & THERAPEUTICS COMMITTTEE"

"IGF-1 causes such symptoms as soft tissue swelling, joint disorders, enlargements of hands, feet, and jaw, visceral overgrowth,..."

Though I agree with you -- the Chinese are nutorious on counterfitting, what led me to believe what you have is authentic, is you initially were just tired (no other sides present), that is until you upped your dosage. Further, I know of nothing that could produce a tired sensation at such an extremely low dose, THEN if doubling the dose, wouldn't have had you falling on the floor! In the end, this merely sounds like your thyroid is having trouble keeping up - another common side effect.

Lastly, if there were bubbles upon recon, that's another sign of authenticity (though certainly not proof of). GH is protein and protein will form bubbles if agitated. Thus, if you are unable to create bubbles via slightly shaking the vial, that's bad. No bubbles = no protien, no protein = no GH or at minimum, only trace amounts of.

No need to reply. :)
 

juicin

Member
Registered
Joined
Sep 30, 2005
Messages
651
Im new here but loving the site already..

Im a member on a number of other boards so some may know me from those...

There seems to be much talk of late concerning the authenticity of Chinese gh. Many people being tested with poor results or continue to be bloated after months on gh.

However my main concern is the gh i have purchased, that being 800ius of Glotropin...

I started taking it about two months ago,l started off with 2ius ed 5/7. After a few weeks the only thing i noticed was the fact that i felt a little sleepy during the day.. So i upped the dose to 4ius ed 7/7, within a few weeks i became very bloated and my hands became numb especially in the mornings. Again after a few weeks the bloat started to go however the pain in my wrists was just to much, i had a choice, stop training or stop the gh. My blood pressure had also gone up dangerously, 180/100. So i stopped..

So my question is this, has anyone else experienced these kind of sides? Do these sides sound normal or extreme. Was i wrong to stop my gh or should i have reduced my dose and continued???

Btw my glotropin seems real, it has all the security seals and authenticity codes check out.

Thanks for your help and thoughts...
GH has me feel very sleepy throughout the day as well. I realized GH made the thyroid work harder but i never put two and two together untill 123cctv suggested taking a thyroid med with it. Been taking 12.5 mcg of T3 per day and feel a lot better.

Also, the swelling and numbness of the hands are sides to expect with GH, just as 123 said. My hands fall asleep quite often, however i dont really notice any swelling, leading me to believe you've probably got some potent GH :)
 

Mad Matt

New member
Kilo Klub Member
Joined
Aug 9, 2010
Messages
1,061
Thanks for the clarification guy's, yes there are definitely tiny bubbles, (foam like)..

Anyway i shall proceed as planned, keeping the dose as low as possible to begin with...
 

wasp

New member
Kilo Klub Member
Joined
Nov 19, 2009
Messages
1,172
well, everyone is diff, but im using some gh pro right now, 4 ius 5/2..........im tired everyday during the day, but have never exp swelling or numbness in hands..................i dont know if its just my body, of if its not that great.................they are rep sponsor so, that said, ill be using mexi next
 

Staff online

Forum statistics

Total page views
502,776,309
Threads
123,540
Messages
2,355,978
Members
155,160
Latest member
ShredMN
Top